# SDR REXA2017103001170

- Difficulty date: October 30, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP DENTED ON THE LOWER SURFACE 15 INCHES FROM THE TE EDGE, AND 18 INCHES FROM THE INBD EDGE.  REPAIRED THE LEFT FLAP SKIN IAW SRM 57-52-01-201-001-A01, TYPE IV.
